Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1541 to 1560 of 1867

1541
Some remark on generalization of Deligne estimate

구자경researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.28, no.2, pp.201 - 205, 1991-08

1542
SOME REMARKS ON ROTORS IN LINK THEORY

Jin, Gyo Taekresearcher; ROLFSEN, D, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.34, no.4, pp.480 - 484, 1991-12

1543
SOME TWO-WEIGHT AND THREE-WEIGHT LINEAR CODES

Li, Chengju; Bae, Sunghanresearcher; Yang, Shudi, ADVANCES IN MATHEMATICS OF COMMUNICATIONS, v.13, no.1, pp.195 - 211, 2019-02

1544
Spaces of invariant circular orders of groups

Baik, Hyungryulresearcher; Samperton, Eric, GROUPS GEOMETRY AND DYNAMICS, v.12, no.2, pp.721 - 763, 2018-06

1545
Spanning trees in randomly perturbed graphs

Joos, Felix; Kim, Jaehoonresearcher, RANDOM STRUCTURES & ALGORITHMS, v.56, no.1, pp.169 - 219, 2020-01

1546
Sparse and efficient replication variance estimation for complex surveys

Kim, Jae Kwangresearcher; Wu, Changbao, SURVEY METHODOLOGY, v.39, no.1, pp.91 - 120, 2013-06

1547
Sparse Estimation of Conditional Graphical Models With Application to Gene Networks

Li, Bing; Chun, Hyonhoresearcher; Zhao, Hongyu, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.107, no.497, pp.152 - 167, 2012-03

1548
Sparse graphical models via calibrated concave convex procedure with application to fMRI data

Son, Sungtaek; Park, Cheolwooresearcher; Jeon, Yongho, JOURNAL OF APPLIED STATISTICS, v.47, no.6, pp.997 - 1016, 2020-04

1549
Sparse partial least squares regression for simultaneous dimension reduction and variable selection

Chun, Hyonhoresearcher; Keles, Suenduez, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, v.72, pp.3 - 25, 2010

1550
Spatial Autocorrelation in Soil Compaction and Its Impact on Earthwork Acceptance Testing

Cai, Jiannan; Gao, Qingyi; Chun, Hyonhoresearcher; Cai, Hubo; Nantung, Tommy, TRANSPORTATION RESEARCH RECORD, v.2673, no.1, pp.332 - 342, 2019-01

1551
Special members in the bicanonical pencil of Godeaux surfaces

Lee, Yongnamresearcher, OSAKA JOURNAL OF MATHEMATICS, v.42, pp.163 - 171, 2005-03

1552
Spectral Analysis of Bessel Polynomials in Krein space

Sung S. Han; Kwon, Kil Hyunresearcher, QUAESTIONES MATHEMATICAE, v.14, no.3, pp.327 - 335, 1991

1553
Spectral analysis of Jacobi polynomials in Krein Space

S. S. Han; K. H. Kwonresearcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.30, no.2, pp.245 - 250, 1993-06

1554
Spectral collocation methods for a partial integro-differential equation with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.39, pp.408 - 430, 1998

1555
Spectral encapsulation of OFDM systems based on orthogonalization for short packet transmission

Kim, Myungsup; Kwak, Do Youngresearcher; Kim, Ki-Man; Kim, Wan-Jin, ETRI JOURNAL, v.42, no.6, pp.859 - 871, 2020-12

1556
Spectral Resolution of the Neumann-Poincar, Operator on Intersecting Disks and Analysis of Plasmon Resonance

Kang, Hyeonbae; 임미경researcher; Yu, Sang Hyeon, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.226, no.1, pp.83 - 115, 2017-10

1557
Spectral types of skewed Bernoulli shift

Ahn, Y; Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.2, pp.503 - 510, 2000-02

1558
Spectral types of skewed irrational rotations

최건호researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.4, pp.655 - 668, 1993-10

1559
SPECTRAL TYPES OF UNIFORM-DISTRIBUTION

Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.3, pp.715 - 722, 1994-03

1560
Spectrally encapsulated OFDM: Vectorized structure with minimal complexity

Kim, Myungsup; Kwak, Do Youngresearcher; Jung, Jiwon; Kim, Ki-Man, ETRI JOURNAL, v.43, no.4, pp.660 - 673, 2021-08

rss_1.0 rss_2.0 atom_1.0